Lloydminster RCMP issue warning after multiple overdoses

Lloydminster, Alberta – Lloydminster RCMP wish to warn the public after a recent string of drug overdoses, including several deaths. Since September 20, 2021, Lloydminster RCMP have responded to numerous calls involving people in medical distress, leading to four overdoses, and four deaths believed to be contributed to by the presence of street level drugs. During the various investigations, RCMP and Emergency Medical Services have had to administer Naloxone (Narcan) to the various patients.

Police advise that street level drugs in this area may be unknowingly laced with drugs such as fentanyl, carfentanil, or methamphetamines. These substances may pose a threat to any person handling it without taking the appropriate health and safety precautions. There is an increased risk when various drugs are combined with each other and the user is unaware of the content of the drugs they are consuming.

Lloydminster RCMP are continuing to investigate these incidents.

Lloydminster RCMP issue warning after multiple overdoses
Lloydminster RCMP issue warning after multiple overdoses

Police are requesting residents to contact the Lloydminster RCMP at (780) 808-8400 if they find any suspicious substances, and avoid contact with it. If you have any information regarding suspicious incidents, or have knowledge of any drug activity in our city, please contact the Lloydminster RCMP, or your local police. If you wish to remain anonymous, you can contact Crime Stoppers at 1-800-222-8477 (TIPS), online at www.P3Tips.com or by using the “P3 Tips” app available through the Apple or Google Play store.

Lloydminster RCMP



Please support us by "sharing".